Previous |  Up |  Next


weak subsolution; degenerate equation; unbounded domain; asymptotic behaviour
We study the asymptotic behaviour near infinity of the weak solutions of the Cauchy-problem.
[1] Adams R. A.: Sobolev Spaces. Academic Press, New York, 1975. MR 0450957 | Zbl 0314.46030
[2] Bonafede S., Nicolosi F.: Control of essential supremum of solutions of quasilinear degenerate parabolic equations. Appl. Anal. 79 (2001), 405–418. DOI 10.1080/00036810108840970 | MR 1880951
[3] Bonafede S., Nicolosi F.: Quasilinear degenerate parabolic equations in unbounded domains. Comm. Appl. Anal. 8 (2004), 109–124. MR 2036607
[4] Guglielmino F., Nicolosi F.: Existence results for boundary value problems for a class of quasilinear parabolic equations. Actual problems in analysis and mathematical physics. Proceedings of the interntional symposium, Taormina, Italy, 1992, Dipartimento di Matematica, Università di Roma, pp. 95–117. (Italian)
[5] Kondratiev V., Nicolosi F.: On some properties of the solutions of quasilinear degenerate elliptic equations. Math. Nachr. 182 (1996), 243–260. DOI 10.1002/mana.19961820111 | MR 1419896
[6] Kondratiev V., Véron, L.: Asymptotic behaviour of solutions of some nonlinear parabolic or elliptic equations. Asymptotic Anal. 14 (1997), 117–156. DOI 10.3233/ASY-1997-14202 | MR 1451209
[7] Ladyzenskaja O. A., Solonnikov V. A., Ural’tseva N. N.: Linear and quasi-linear equations of parabolic type. Translation of mathematical monographs, vol. 23, A.M.S., Providence, 1968.
[8] Lions J. L.: Sur certains équations paraboliques non linéaires. Bull. Soc. Math. Fr. 93 (1965), 155–175. DOI 10.24033/bsmf.1620 | MR 0194760
[9] Nicolosi F.: Weak solutions of boundary value problems for parabolic operators that may degenerate. Annali di Matematica 125 (1980), 135–155. MR 0605207
[10] Nicolosi F.: Boundary value problems for second-order linear degenerate parabolic operators. Le Matematiche 37 (1982), 319–327. MR 0847836
[11] Nicolosi F., Skrypnik I. V.: On existence and boundedness degenerate quasilinear parabolic equations of higher order. Dopov. Akad. Nauk. Ukr. 1 (1997), 17–21. MR 1490697
[12] Nicolosi F., Skrypnik I. V.: Hölder continuity of solutions for higher order degenerate nonlinear parabolic equations. Annali di Matematica 175 (1998), 1–27. DOI 10.1007/BF01783674 | MR 1748214
Partner of
EuDML logo